# SDR 2007FA0000858

- Difficulty date: April 27, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N4546E
- Make and model: Bbavia 11CC
- Aircraft serial: 11CC249
- Engine: Cont C85*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1369
- Condition: Deteriorated
- Location: Rt Wng
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT IAW AD 200-25-02R1 PARAGRAPH D (4) LOOSE, MISSING AND RUSTED NAILS IN RIBS ALLOWING RUSTY MOISTURE INTO SPAR, FRETTING ON TOP CAP GREATER THAN .0625 INCH ON LOOSE RIBS, CRACKS AT AILERON BELLCRANK BRACKET, CAUSED FROM OVER TORQUING OF BOLTS, PREVIOUS WING TIP DAMAGE, LOGS MISSING HISTORY, SPARS REPLACED.  (K)
